# SDR DALA2015011300333

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED SMALL DENT IN FUSELAGE SKIN AT THE 5 O`CLOCK POSITION TWO FEET FWD OF LT FWD R/A ANTENNA, FOUND TO BE BEYOND ALLOWABLE LIMITS OF SRM.  REMOVED DENT AND REPAIRED IAW SRM.
